# SDR 2025F00287

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: General aviation
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 4,719 hours, 2,766 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Part number: 74103445
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER GEAR DOOR IS CHAFING FAIRING STRUCTURE ON AFT EDGE.  ACCOMPLISHED AQRD RFTS-115917 REV.0, DATED 20DEC2025, CHAFING ON FWD EDGE OF LOWER FAIRING SPLICE , LT MLG INNER DOOR AND AFT FAIRING SPLICE..
